Volume 15, Number 3
Previous Issue Next Issue

M. Wang & S. Zhang

J. Comp. Math., 15 (1997), pp. 193-202

Preview Full PDF 172 1702 Abstract

B. N. Lu & G. H. Wan

J. Comp. Math., 15 (1997), pp. 203-218

Preview Full PDF 160 1750 Abstract

B. L. Guo & Q. S. Chang

J. Comp. Math., 15 (1997), pp. 219-232

Preview Full PDF 177 1707 Abstract

L. Brugnano

J. Comp. Math., 15 (1997), pp. 233-252

Preview Full PDF 167 1767 Abstract

J. M. Peng & Y. Yuan

J. Comp. Math., 15 (1997), pp. 253-264

Preview Full PDF 162 1731 Abstract

L. Deng & T. Kako

J. Comp. Math., 15 (1997), pp. 265-278

Preview Full PDF 171 1725 Abstract

H. C. Huang, W. M. Xue & S. Zhang

J. Comp. Math., 15 (1997), pp. 279-287

Preview Full PDF 162 1856 Abstract

M. Puta

J. Comp. Math., 15 (1997), pp. 288-288.

Preview Full PDF 176 1764 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard